Skip navigation
   
 
Scholarly Communication
Contacts

Three loop renormalization of the SU(Nc) non-abelian Thirring model

Bennett, J.F. and Gracey, J.A. (1999) Three loop renormalization of the SU(Nc) non-abelian Thirring model. Nuclear Physics B, 563 (1-2). pp. 390-436. ISSN 0550-3213

[img]Postscript (Requires a viewer, such as GSview)
173Kb
[img]
Preview
PDF
397Kb

Official URL: http://www.elsevier.com/wps/find/journaldescriptio...

Abstract

We renormalize to three loops a version of the Thirring model where the fermion fields not only lie in the fundamental representation of a non-abelian colour group SU(Nc) but also depend on the number of flavours, Nf . The model is not multiplicatively renormalizable in dimensional regularization due to the generation of evanescent operators which emerge at each loop order. Their effect in the construction of the true wave function, mass and coupling constant renormalization constants is handled by considering the projection technique to a new order. Having constructed the MS renormalization group functions we consider other massless independent renormalization schemes to ensure that the renormalization is consistent with the equivalence of the non-abelian Thirring model with other models with a four-fermi interaction. One feature to emerge from the computation is the establishment of the fact that the SU(Nf ) Gross Neveu model is not multiplicatively renormalizable in dimensional regularization. An evanescent operator arises first at three loops and we determine its associated renormalization constant explicitly.

Item Type:Article
Additional Information:LTH 456. arXiv Number: arXiv:hep-th/9909046v1. Available online 2 February 2000. Issue: 6 December 1999.
Uncontrolled Keywords:GROSS-NEVEU MODEL; DEEP-INELASTIC SCATTERING; MASS ANOMALOUS DIMENSION; 2-LOOP BETA-FUNCTION; ZUMINO-WITTEN MODEL; QUANTUM CHROMODYNAMICS; EVANESCENT OPERATORS; ARBITRARY DIMENSIONS; PERTURBATION-THEORY; GAUGE-THEORIES
Subjects:Q Science > QC Physics
Departments, Research Centres and Related Units:Academic Faculties, Institutes and Research Centres > Faculty of Science > Department of Mathematical Sciences
DOI:10.1016/S0550-3213(99)00570-2
Related URLs:
Refereed:No
Status:Published
ID Code:615
Deposited On:28 Nov 2008 10:56
Last Modified:20 May 2011 09:39

Repository Staff Only: item control page

   
Search


Full text only
Peer reviewed only

Browse
Cross Archive Search
Find
Top 50 authors
Top 50 items
[more statistics]
 
   

These pages are maintained by Library Staff @ University of Liverpool Library

 

All pages © The University of Liverpool, 2004 | Disclaimer | Accessibility | Staff | Students